Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extending automorphisms on primary groups


Author: Paul Hill
Journal: Bull. Amer. Math. Soc. 74 (1968), 1123-1124
DOI: https://doi.org/10.1090/S0002-9904-1968-12072-5
MathSciNet review: 0233890
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Crawley, Abelian p-groups determined by their Ulm sequences, Pacific J. Math. 22 (1967), 235-239. MR 214656
  • 2. P. Hill, Endomorphism rings generated by units, (to appear). MR 242944
  • 3. P. Hill and C. Megibben, Extending automorphisms and lifting decompositions in abelian groups, Math. Ann. 175 (1968), 159-168. MR 223449
  • 4. P. Hill and C. Megibben, Direct sums of countable groups and generalizations, Proc. of the Montpellier Conference, (to appear). MR 242943
  • 5. C Megibben, Large subgroups and small homomorphisms, Michigan Math. J. 13 (1966), 153-160. MR 195939
  • 6. H. Prüfer, Unendliche abelsche Gruppen von Elementen endlicher Ordnung, Dissertation, Berlin, 1921.
  • 7. L. Zippin, Countable torsion groups, Ann. of Math. 36 (1935), 86-99. MR 1503210


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12072-5

American Mathematical Society